2018
Том 70
№ 9

All Issues

Approximate solving of singular integral equations of the first kind by the method of orthogonal polynomials

Noreddin M. M., Tikhonenko N. Ya.

Full text (.pdf)


English version (Springer): Ukrainian Mathematical Journal 40 (1988), no. 1, pp 106-109.

Citation Example: Noreddin M. M., Tikhonenko N. Ya. Approximate solving of singular integral equations of the first kind by the method of orthogonal polynomials  // Ukr. Mat. Zh. - 1988. - 40, № 1. - pp. 124-127.

Full text